Next Article in Journal
Computing and Learning Year-Round Daily Patterns of Hourly Wind Speed and Direction and Their Global Associations with Meteorological Factors
Next Article in Special Issue
On the Exact Solution of Wave Equations on Cantor Sets
Previous Article in Journal
Consistency of Learning Bayesian Network Structures with Continuous Variables: An Information Theoretic Approach
Previous Article in Special Issue
Power-Type Functions of Prediction Error of Sea Level Time Series
Article Menu

Export Article

Open AccessArticle
Entropy 2015, 17(8), 5771-5783;

Active Control of a Chaotic Fractional Order Economic System

Department of Computer Engineering, Faculty of Engineering, University of Tunceli, 62100 Tunceli, Turkey
MI Group, Department of Mathematics, Faculty of Sciences and Techniques of Errachidia, Moulay Ismail University, 52000 Meknes, Morocco
Department of Mathematics, Faculty of Science, Firat University, 23100 Elazig, Turkey
Author to whom correspondence should be addressed.
Academic Editor: Carlo Cattani
Received: 3 June 2015 / Revised: 30 July 2015 / Accepted: 3 August 2015 / Published: 11 August 2015
(This article belongs to the Special Issue Wavelets, Fractals and Information Theory)
Full-Text   |   PDF [359 KB, uploaded 18 August 2015]   |  


In this paper, a fractional order economic system is studied. An active control technique is applied to control chaos in this system. The stabilization of equilibria is obtained by both theoretical analysis and the simulation result. The numerical simulations, via the improved Adams–Bashforth algorithm, show the effectiveness of the proposed controller. View Full-Text
Keywords: fractional-order differential equations (FDEs); chaos; economic system; active control fractional-order differential equations (FDEs); chaos; economic system; active control

Figure 1

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Share & Cite This Article

MDPI and ACS Style

Baskonus, H.M.; Mekkaoui, T.; Hammouch, Z.; Bulut, H. Active Control of a Chaotic Fractional Order Economic System. Entropy 2015, 17, 5771-5783.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top